Products and ratios of characteristic polynomials of random Hermitlan matrices

Jinho Balk, Percy Deift, Eugene Strahov

Research output: Contribution to journalArticle

Abstract

We present new and streamlined proofs of various formulas for products and ratios of characteristic polynomials of random Hermitian matrices that have appeared recently in the literature.

Original languageEnglish (US)
Pages (from-to)3657-3670
Number of pages14
JournalJournal of Mathematical Physics
Volume44
Issue number8
DOIs
StatePublished - Aug 1 2003

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Products and ratios of characteristic polynomials of random Hermitlan matrices'. Together they form a unique fingerprint.

  • Cite this